# SDR REXA98056

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 689
- System (JASC): 2612 · Fire Detection
- Part: Fire Control Box
- Part number: 51653120
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RIGHT ENGINE FIRE INDICATION ON RUNWAY.  REMOVED AND REPLACED RIGHT FIRE CONTROL BOX.  (X)
